LOPERAMID AKHRIHIN 20 TAB - ЛОПЕРАМИД-АКРИХИН 20 ШТ
Loperamide Akrikhin 2 mg, 20 pcs. capsules is a OTC product that is used to treat diarrhea in adults.
The active substance - loperamide - reduces bowel contractions and slows down the passage of food masses through the intestines, which leads to a decrease in the frequency and fluid of the stool. The capsules are easy to swallow and quickly absorbed into the bloodstream for fast and effective results.
The drug is not recommended for acute intestinal infections or stomach ulcers. Before use, read the instructions or consult a doctor.
Didn't find everything you need?
Please fill in your request in a CONTACT form and we will call you back.